Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("26Cxx")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 262

  • Page / 11
Export

Selection :

  • and

Remarks about uniform boundedness of rational points over function fieldsCAPORASO, Lucia.Transactions of the American Mathematical Society. 2003, Vol 355, Num 9, pp 3475-3484, issn 0002-9947, 10 p.Article

SCHUR-AGLER CLASS RATIONAL INNER FUNCTIONS ON THE TRIDISKKNESE, Greg.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 11, pp 4063-4072, issn 0002-9939, 10 p.Article

Harmonic Bilocal Fields Generated by Globally Conformal Invariant Scalar FieldsNIKOLOV, Nikolay M; REHREN, Karl-Henning; TODOROV, Ivan et al.Communications in mathematical physics. 2008, Vol 279, Num 1, pp 225-250, issn 0010-3616, 26 p.Article

Solution of a problem about symmetric functionsDVORNICICH, Roberto; ZANNIER, Umberto.The Rocky Mountain journal of mathematics. 2003, Vol 33, Num 4, pp 1279-1287, issn 0035-7596, 9 p.Article

Nevanlinna, Siegel, and CremerOKUYAMA, Yusuke.Indiana University mathematics journal. 2004, Vol 53, Num 3, pp 755-763, issn 0022-2518, 9 p.Article

Equivariant Volumes of Non-Compact Quotients and Instanton CountingMARTENS, Johan.Communications in mathematical physics. 2008, Vol 281, Num 3, pp 827-857, issn 0010-3616, 31 p.Article

Rational QR-iteration without inversionVANDEBRIL, Raf; VAN BAREL, Marc; MASTRONARDI, Nicola et al.Numerische Mathematik. 2008, Vol 110, Num 4, pp 561-575, issn 0029-599X, 15 p.Article

MORE ABOUT DICRITICALSABHYANKAR, Shreeram S.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 9, pp 3083-3097, issn 0002-9939, 15 p.Article

NOETHER'S PROBLEM AND Q-GENERIC POLYNOMIALS FOR THE NORMALIZER OF THE 8-CYCLE IN S8 AND ITS SUBGROUPSHASHIMOTO, Ki-Ichiro; HOSHI, Akinari; RIKUNA, Yuichi et al.Mathematics of computation. 2008, Vol 77, Num 262, pp 1153-1183, issn 0025-5718, 31 p.Article

RATIONAL FUNCTIONS WITH LINEAR RELATIONSMASUDA, Ariane M; ZIEVE, Michael E.Proceedings of the American Mathematical Society. 2008, Vol 136, Num 4, pp 1403-1408, issn 0002-9939, 6 p.Article

RATIONALITY PROBLEM OF THREE-DIMENSIONAL PURELY MONOMIAL GROUP ACTIONS : THE LAST CASEHOSHI, Akinari; RIKUNA, Yuichi.Mathematics of computation. 2008, Vol 77, Num 263, pp 1823-1829, issn 0025-5718, 7 p.Article

Discrete Miura opers and solutions of the Bethe ansatz equationsMUKHIN, Evgeny; VARCHENKO, Alexander.Communications in mathematical physics. 2005, Vol 256, Num 3, pp 565-588, issn 0010-3616, 24 p.Article

RATIONAL MAPS WITH REAL MULTIPLIERSEREMENKO, Alexandre; STRIEN, Sebastian Van.Transactions of the American Mathematical Society. 2011, Vol 363, Num 12, pp 6453-6463, issn 0002-9947, 11 p.Article

Remarks on Orthogonality of some sequences of the rational functions and Müntz polynomialsMILOVANOVIC, Gradinfir V; CVETKOVIC, Aleksandar S.Journal of computational and applied mathematics. 2005, Vol 173, Num 2, pp 383-388, issn 0377-0427, 6 p.Article

On nearly Abelian polynomial semigroupsXIANTAO WANG; ZHIGANG HUANG.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 1, pp 83-89, issn 0002-9939, 7 p.Article

A generalized eigenvalue problem for quasi-orthogonal rational functionsDECKERS, K; BULTHEEL, A; VAN DEUN, J et al.Numerische Mathematik. 2011, Vol 117, Num 3, pp 463-506, issn 0029-599X, 44 p.Article

Motivic Milnor fibers of a rational functionRAIBAUT, Michel.Comptes rendus. Mathématique. 2012, Vol 350, Num 9-10, pp 519-524, issn 1631-073X, 6 p.Article

Resultants and discriminants of Chebyshev and related polynomialsDILCHER, Karl; STOLARSKY, Kenneth B.Transactions of the American Mathematical Society. 2005, Vol 357, Num 3, pp 965-981, issn 0002-9947, 17 p.Article

The distribution of the values of a rational function modulo a big primeZAHARESCU, Alexandru.Journal de théorie des nombres de Bordeaux. 2003, Vol 15, Num 3, pp 863-872, issn 1246-7405, 10 p.Article

A QUANTITATIVE ESTIMATE FOR QUASIINTEGRAL POINTS IN ORBITSHSIA, Liang-Chung; SILVERMAN, Joseph H.Pacific journal of mathematics. 2011, Vol 249, Num 2, pp 321-342, issn 0030-8730, 22 p.Article

Some relations between certain inequalities concerning analytic and univalent functionsIRMAK, Hüseyin; SAN, Müfit.Applied mathematics letters. 2010, Vol 23, Num 8, pp 897-901, issn 0893-9659, 5 p.Article

Partial fractions decompositions of some rational functionsWITULA, Roman; SLOTA, Damian.Applied mathematics and computation. 2008, Vol 197, Num 1, pp 328-336, issn 0096-3003, 9 p.Article

Properties of hook Schur functions with applications to p. i. algebrasBERELE, Allan.Advances in applied mathematics (Print). 2008, Vol 41, Num 1, pp 52-75, issn 0196-8858, 24 p.Article

SINGULAR INTEGRAL OPERATORS ASSOCIATED TO CURVES WITH RATIONAL COMPONENTSFOLCH-GABAYET, Magali; WRIGHT, James.Transactions of the American Mathematical Society. 2008, Vol 360, Num 3, pp 1661-1679, issn 0002-9947, 19 p.Article

A schwarz lemma on the polydiskKNESE, Greg.Proceedings of the American Mathematical Society. 2007, Vol 135, Num 9, pp 2759-2768, issn 0002-9939, 10 p.Article

  • Page / 11